# SDR AUS20020708

- Difficulty date: July 17, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Drain Valve
- Part number: 0174078030
- Condition: Faulty
- Location: Engine Start Val
- Component: Engine Start Val, Tmeca, ARRIEL1B
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE START DRAIN VALVE FAULTY.
